Alert archive / Illinois / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 125, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Aug 10, 2020, 4:49 PM CDT for Vermilion County, Illinois. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 10, 2020, 4:49 PM CDT (21:49 UTC)
- Expired
- Aug 10, 2020, 5:10 PM CDT
- In force
- 21 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
County Vermilion County, IL
The radar
The Indianapolis radar (KIND), 135 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 2:58 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.8 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1597 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1046 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:01 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Aug 10, 3:01 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 301 PM CDT Mon Aug 10 2020 .MESOSCALE DISCUSSION... Issued at 300 PM CDT Mon Aug 10 2020 Thunderstorms moving across portions of central Illinois this afternoon will continue to pose a severe weather threat over the next few hours. Out ahead of the storms, temperatures near 90F and dew points in the mid/upper 70s to around 80F are contributing to extreme instability. SPC mesoanalysis indicates MLCAPE values of 3500-4000 J/kg ahead of the outflow boundary which will support strong updrafts. Main limiting factor thus far is the lack of deep layer shear which is resulting in the storm becoming outflow dominant. Outflow boundary is well ahead of the southern end of the QLCS but still packing a punch with reports of severe or near severe wind gusts ahead of the main line. Main concern over the next few hours will be storms emerging from NE MO this hour that track along the outflow boundary as it lays out west to east across central Illinois. Any storms that may become rooted on the boundary will bear the closest watching for a severe threat, but in general expect the severe threat to transition southward across the remainder of central Illinois despite the lower deep layer shear. Damaging winds pose the main threat but large hail is also a possibility given the strong updrafts. Will also need to monitor the potential for flash flooding, especially if the outflow boundary slows or stalls allowing for training storms. && .SYNOPSIS... Issued at 253 PM CDT Mon Aug 10 2020 Scattered thunderstorms will affect the area into tonight. Some of the storms could be severe into this evening, with damaging wind gusts being the main threat. Locally heavy rain will also be possible. The front will push into southern Illinois for Tuesday and Wednesday, with scattered storms more dominant over the southern half of the state. Temperatures will cool a bit for the next few days, with more seasonable readings through midweek. && .SHORT TERM...(This evening through Tuesday) ISSUED AT 253 PM CDT Mon Aug 10 2020 Greatest severe weather threat at least over the next couple of hours will be across the northern CWA, mainly I-74 north as the squall line tracks east. Widespread 60+ mph gusts with tree and power line damage have been reported across Knox and Stark counties as of 230 pm. This area will shift east over McLean Co. through 4 pm. Progressing south of I-74 this line of storms becomes more outflow dominant, posing a lower severe threat over the short term. Upstream we are seeing another batch of severe storms developing over northeast MO. CAMs have had varying solutions with this activity, but the general feeling is this will develop east along the front/outflow from initial squall line, and pose an additional severe threat over the central/southern CWA later this afternoon and into the evening. Though deep layer shear remains rather weak under 25 kt, very high instability (surface based sampled at 5400 J/kg on 18z ILX sounding) will lead to a continued damaging wind gust potential into this evening. Steep mid level lapse rates will also pose a secondary hail threat, mitigated by high wet bulb zero heights. We expect the main severe threat to diminish over out southeast counties around 9-10 pm. A lesser but still notable concern over the next few hours is high heat and humidity as 80F dewpoints have pooled ahead of the storm complex. This has pushed heat indices around 105F in many locations. This will continue through around 6 pm in areas that remain storm-free. Later tonight and Tuesday, the front will shift into southern IL. This is where chance pops will be confined, with drier weather expected over the northern half of the CWA into Tuesday night. .LONG TERM...(Tuesday night through Monday) ISSUED AT 253 PM CDT Mon Aug 10 2020 Few changes made to the extended due to ongoing severe weather. The front will remain in the general area Wed-Sat, though notable dry periods are likely, especially over the northern half of the area. This will keep seasonably warm weather in place through Saturday. While there is some uncertainty in timing an more significant cold front is progged late Saturday or early Sunday. This would result in cooler/drier weather for the end of the weekend and into early next week. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 104 PM CDT Mon Aug 10 2020 Main issue is timing severe squall line currently in eastern IA. This is expected to track east/southeast this afternoon, highest confidence for this to impact PIA/BMI/CMI from 19-23z. The line will be tracking quickly at around 60 kt, with similar wind speeds possible at the surface. Lower confidence that storms will impact SPI/DEC so only included tempo group here, where storms should be more scattered mid/late afternoon. After this window of active weather, VFR TAFs should prevail tonight through 18z. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE...Deubelbeiss SYNOPSIS...25 SHORT TERM...25 LONG TERM...25 AVIATION...25
Hazardous weather outlook, Aug 10, 3:17 PM CDT, 1 hour 32 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 317 PM CDT Mon Aug 10 2020 ILZ027>031-036>038-041>046-112030- Champaign-De Witt-Fulton-Knox-Logan-Marshall-Mason-McLean-Peoria- Piatt-Stark-Tazewell-Vermilion-Woodford- 317 PM CDT Mon Aug 10 2020 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...TONIGHT... Thunderstorms are expected into this evening. Widespread damaging wind gusts are possible with the storms. Heavy rainfall could pose a flash flood threat, especially in urban areas. Hail is also possible in the strongest storms. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Additional storms are possible from Wednesday through Saturday, mainly during the afternoon hours. These storms are currently not expected to be severe. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed until 6 pm. Please relay any information about observed severe weather to the National Weather Service while following all local, state and CDC guidelines. ILZ040-047>057-061>063-112030- Cass-Christian-Clark-Coles-Cumberland-Douglas-Edgar-Macon-Menard- Morgan-Moultrie-Sangamon-Schuyler-Scott-Shelby- 317 PM CDT Mon Aug 10 2020 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...TONIGHT... Thunderstorms are expected into this evening. A few of the storms may produce damaging wind gusts, hail, and heavy downpours. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Additional storms are possible from Tuesday through Saturday, mainly during the afternoon hours. These storms are currently not expected to be severe. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed until 8 pm. Please relay any information about observed severe weather to the National Weather Service while following all local, state and CDC guidelines. ILZ066>068-071>073-112030- Clay-Crawford-Effingham-Jasper-Lawrence-Richland- 317 PM CDT Mon Aug 10 2020 This Hazardous Weather Outlook is for portions of southeast Illinois. .DAY ONE...TONIGHT... Thunderstorms are expected late this afternoon and this evening. A few of the storms may produce damaging wind gusts, hail, and heavy downpours. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Additional storms are possible from Tuesday through Saturday, mainly during the afternoon hours. These storms are currently not expected to be severe. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed from 6 pm until 10 pm. Please relay any information about observed severe weather to the National Weather Service while following all local, state and CDC guidelines. 25
In the hours before
Local storm report, Aug 10, 4:00 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
400 PM CDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND GST W SPRINGFIELD 39.80N 89.64W
08/10/2020 M58 MPH SANGAMON IL TRAINED SPOTTER
&&
ROBERSONLocal storm report, Aug 10, 4:08 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
408 PM CDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TSTM WND DMG LE ROY 40.34N 88.76W
08/10/2020 MCLEAN IL TRAINED SPOTTER
6-8 INCH TREE LIMBS DOWN
&&
ROBERSONLocal storm report, Aug 10, 4:23 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
423 PM CDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG 5 NE EAST PEORIA 40.72N 89.48W
08/10/2020 TAZEWELL IL PUBLIC
TWO TREES BROKEN NEAR THE BASE
0245 PM TSTM WND DMG HAVANA 40.30N 90.06W
08/10/2020 MASON IL PUBLIC
TREES DOWN
0247 PM TSTM WND DMG 1 NW MORTON 40.62N 89.48W
08/10/2020 TAZEWELL IL PUBLIC
POWER POLE SNAPPED NEAR JEFFERSON AND WESTSHORE
0315 PM TSTM WND DMG 3 S BLOOMINGTON 40.43N 88.96W
08/10/2020 MCLEAN IL EMERGENCY MNGR
20 INCH TREE LIMB DOWN. NO STRUCTURAL DAMAGE REPORTED.
TIME ESTIMATED.
0315 PM TSTM WND DMG DUNLAP 40.86N 89.68W
08/10/2020 PEORIA IL EMERGENCY MNGR
TREE DOWN ON HOUSE AT 1ST AND 4TH ST. TREE BRANCHES DOWN
AT 5TH AND ATLANTA.
0317 PM TSTM WND GST 2 WNW TOWANDA 40.57N 88.94W
08/10/2020 M57.00 MPH MCLEAN IL MESONET
APRS MESONET
0328 PM TSTM WND DMG ALTA 40.82N 89.63W
08/10/2020 PEORIA IL EMERGENCY MNGR
EIGHT INCH TREE LIMBS DOWN
0340 PM TSTM WND DMG PEORIA 40.74N 89.61W
08/10/2020 PEORIA IL EMERGENCY MNGR
10 INCH TREE DOWN AND EIGHT INCH TREE BRANCHES DOWN
0345 PM TSTM WND DMG BELLFLOWER 40.34N 88.53W
08/10/2020 MCLEAN IL EMERGENCY MNGR
POWER POLES DAMAGED
0350 PM TSTM WND DMG SPRINGFIELD 39.80N 89.64W
08/10/2020 SANGAMON IL EMERGENCY MNGR
POWER LINES DOWN AT 9TH AND CARPENTER. TIME ESTIMATED BY
RADAR.
&&
ERWINLocal storm report, Aug 10, 4:28 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
428 PM CDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 1 S MORTON 40.60N 89.47W
08/10/2020 TAZEWELL IL NWS EMPLOYEE
SIX INCH TREE BRANCHES BLOWN DOWN
0250 PM TSTM WND GST 1 S MORTON 40.60N 89.47W
08/10/2020 E65.00 MPH TAZEWELL IL NWS EMPLOYEE
0423 PM TSTM WND GST DECATUR AIRPORT 39.83N 88.87W
08/10/2020 M61.00 MPH MACON IL ASOS
&&
ERWINLocal storm report, Aug 10, 4:31 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
431 PM CDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND GST GALESBURG AIRPORT 40.94N 90.43W
08/10/2020 M51.00 MPH KNOX IL AWOS
0200 PM TSTM WND DMG GALESBURG 40.95N 90.38W
08/10/2020 KNOX IL FIRE DEPT/RESCUE
SEVERAL POWER LINES AND TREE BRANCHES DOWN.
0215 PM TSTM WND DMG ELMIRA 41.18N 89.83W
08/10/2020 STARK IL LAW ENFORCEMENT
SEVERAL POWER LINES AND TREES BLOWN DOWN BETWEEN
210-220PM.
0215 PM TSTM WND DMG WYOMING 41.06N 89.77W
08/10/2020 STARK IL LAW ENFORCEMENT
SEVERAL POWER LINES AND TREES BLOWN DOWN BETWEEN
210-220PM.
0215 PM TSTM WND DMG TOULON 41.09N 89.86W
08/10/2020 STARK IL LAW ENFORCEMENT
SEVERAL POWER LINES AND TREES BLOWN DOWN BETWEEN
210-220PM.
0215 PM TSTM WND DMG BRADFORD 41.18N 89.66W
08/10/2020 STARK IL LAW ENFORCEMENT
SEVERAL POWER LINES AND TREES BLOWN DOWN BETWEEN
210-220PM.
0217 PM TSTM WND GST MARIETTA 40.50N 90.39W
08/10/2020 E55.00 MPH FULTON IL EMERGENCY MNGR
0222 PM TSTM WND GST CUBA 40.49N 90.19W
08/10/2020 E55.00 MPH FULTON IL EMERGENCY MNGR
0223 PM TSTM WND GST FARMINGTON 40.70N 90.00W
08/10/2020 E60.00 MPH FULTON IL EMERGENCY MNGR
REPORTED WIND GUSTS OF 50-60 MPH. WIND GUSTS REMAINED AT
THIS LEVEL FOR ABOUT FIVE MINUTES.
0230 PM TSTM WND GST HANNA CITY 40.69N 89.79W
08/10/2020 M61.00 MPH PEORIA IL EMERGENCY MNGR
0230 PM TSTM WND DMG CANTON 40.56N 90.04W
08/10/2020 FULTON IL PUBLIC
TREE SNAPPED AT BASE
0232 PM TSTM WND DMG FARMINGTON 40.57N 90.18W
08/10/2020 FULTON IL EMERGENCY MNGR
TREE FELL ON HOUSE
0240 PM TSTM WND DMG 5 NE EAST PEORIA 40.72N 89.48W
08/10/2020 TAZEWELL IL PUBLIC
TWO TREES BROKEN NEAR THE BASE
0240 PM TSTM WND DMG LACON 41.02N 89.41W
08/10/2020 MARSHALL IL EMERGENCY MNGR
TREES AND POWER LINES DOWN ON 2ND STREET.
0240 PM TSTM WND DMG 1 SW ELMWOOD 40.77N 89.98W
08/10/2020 PEORIA IL EMERGENCY MNGR
TREE DOWN ON GRAHAM CHAPEL ROAD AND IL ROUTE 78.
0240 PM TSTM WND DMG HENRY 41.11N 89.36W
08/10/2020 MARSHALL IL EMERGENCY MNGR
TREE FELL ON HOUSE ON MAIN ST. MANY 6-8 INCH DIAMETER
BRANCHES DOWN. SCHOOL ST BLOCKED BY DOWNED TREES.
0240 PM TSTM WND DMG WASHBURN 40.92N 89.29W
08/10/2020 WOODFORD IL EMERGENCY MNGR
MULTIPLE TREES AND POWER LINES DOWN. TREE DOWN ON A
HOUSE, RESIDENTS HAD TO BE HELPED OUT OF HOME.
0240 PM TSTM WND GST 2 N PEORIA 40.77N 89.61W
08/10/2020 E60.00 MPH PEORIA IL BROADCAST MEDIA
WIND GUSTS UP TO 60MPH LASTED FOR APPROXIMATELY FIVE
MINUTES.
0242 PM TSTM WND DMG SPRING BAY 40.82N 89.53W
08/10/2020 WOODFORD IL EMERGENCY MNGR
ROOF BLOWN OFF A LARGE SHED
0242 PM TSTM WND GST SPRING BAY 40.82N 89.53W
08/10/2020 E65.00 MPH WOODFORD IL EMERGENCY MNGR
0242 PM TSTM WND DMG CANTON 40.56N 90.04W
08/10/2020 FULTON IL TRAINED SPOTTER
MANY 6 INCH DIAMETER TREE BRANCHES DOWN.
0243 PM TSTM WND GST PEORIA INTERNATIONAL AI 40.67N 89.68W
08/10/2020 M59.00 MPH PEORIA IL ASOS
0245 PM TSTM WND DMG HENRY 41.11N 89.36W
08/10/2020 MARSHALL IL EMERGENCY MNGR
TWO LARGE TREES, APPROXIMATELY 10 INCHES IN DIAMETER,
BLOWN DOWN.
0245 PM TSTM WND DMG HAVANA 40.30N 90.06W
08/10/2020 MASON IL PUBLIC
TREES DOWN
0247 PM TSTM WND DMG 1 NW MORTON 40.62N 89.48W
08/10/2020 TAZEWELL IL PUBLIC
POWER POLE SNAPPED NEAR JEFFERSON AND WESTSHORE
0248 PM TSTM WND DMG EUREKA 40.72N 89.28W
08/10/2020 WOODFORD IL EMERGENCY MNGR
POWER LINES BLOWN DOWN, POWER OUT IN TOWN.
0248 PM TSTM WND DMG HAVANA 40.30N 90.06W
08/10/2020 MASON IL EMERGENCY MNGR
LARGE TREE BLOWN DOWN. POWER LINES ALSO DOWN.
0249 PM TSTM WND GST GROVELAND 40.61N 89.53W
08/10/2020 M52.00 MPH TAZEWELL IL EMERGENCY MNGR
0250 PM TSTM WND DMG 1 S MORTON 40.60N 89.47W
08/10/2020 TAZEWELL IL NWS EMPLOYEE
SIX INCH TREE BRANCHES BLOWN DOWN
0250 PM TSTM WND GST 1 S MORTON 40.60N 89.47W
08/10/2020 E65.00 MPH TAZEWELL IL NWS EMPLOYEE
0253 PM TSTM WND DMG 1 SSW PEORIA 40.73N 89.62W
08/10/2020 PEORIA IL STORM CHASER
MULTIPLE LARGE TREE LIMBS, APPROXIMATELY 20 FEET LONG,
DOWN. POWER LINES ALSO DOWN. SOME STREETS BLOCKED BY
DOWNED TREES. NO STRUCTURAL DAMAGE REPORTED.
0256 PM TSTM WND DMG PEKIN 40.57N 89.63W
08/10/2020 TAZEWELL IL EMERGENCY MNGR
LIVE TREE, OVER ONE FOOT IN DIAMETER, BLOWN DOWN.
0258 PM TSTM WND GST MORTON 40.61N 89.47W
08/10/2020 M53.00 MPH TAZEWELL IL PUBLIC
0258 PM TSTM WND GST 1 SSW MORTON 40.60N 89.48W
08/10/2020 M62.00 MPH TAZEWELL IL STORM CHASER
MEASURED WIND GUSTS BETWEEN 55-62MPH OCCURRED BETWEEN 250
AND 258PM.
0306 PM TSTM WND DMG 3 E SOUTH PEKIN 40.50N 89.59W
08/10/2020 TAZEWELL IL STORM CHASER
10 INCH DIAMETER TREE BRANCHES DOWN
0306 PM TSTM WND GST 3 E SOUTH PEKIN 40.50N 89.59W
08/10/2020 E80.00 MPH TAZEWELL IL STORM CHASER
0310 PM TSTM WND DMG 2 NE HAVANA 40.32N 90.03W
08/10/2020 MASON IL EMERGENCY MNGR
DOWNED POWER LINES CAUSED A FOUR ACRE FIELD FIRE
0311 PM TSTM WND DMG 1 WNW BLOOMINGTON 40.49N 89.00W
08/10/2020 MCLEAN IL TRAINED SPOTTER
LARGE TREE LIMB DOWN
0312 PM TSTM WND GST TOWANDA 40.56N 88.90W
08/10/2020 M58.00 MPH MCLEAN IL PUBLIC
0315 PM TSTM WND DMG 3 S BLOOMINGTON 40.43N 88.96W
08/10/2020 MCLEAN IL EMERGENCY MNGR
20 INCH TREE LIMB DOWN. NO STRUCTURAL DAMAGE REPORTED.
TIME ESTIMATED.
0315 PM TSTM WND DMG DUNLAP 40.86N 89.68W
08/10/2020 PEORIA IL EMERGENCY MNGR
TREE DOWN ON HOUSE AT 1ST AND 4TH ST. TREE BRANCHES DOWN
AT 5TH AND ATLANTA.
0316 PM TSTM WND DMG EAST PEORIA 40.67N 89.55W
08/10/2020 TAZEWELL IL BROADCAST MEDIA
NUMEROUS MATURE BRANCHES DOWN NEAR VETERANS AND
BLOOMINGTON ROAD.
0316 PM TSTM WND GST HAVANA 40.30N 90.06W
08/10/2020 E50.00 MPH MASON IL PUBLIC
0317 PM TSTM WND GST 2 WNW TOWANDA 40.57N 88.94W
08/10/2020 M57.00 MPH MCLEAN IL MESONET
APRS MESONET
0320 PM TSTM WND GST BLOOMINGTON AIRPORT 40.48N 88.92W
08/10/2020 M64.00 MPH MCLEAN IL AWOS
0326 PM TSTM WND GST NORMAL 40.52N 89.00W
08/10/2020 M51.00 MPH MCLEAN IL EMERGENCY MNGR
MEASURED AT ILLINOIS STATE UNIVERSITY
0328 PM TSTM WND DMG ALTA 40.82N 89.63W
08/10/2020 PEORIA IL EMERGENCY MNGR
EIGHT INCH TREE LIMBS DOWN
0330 PM TSTM WND DMG MASON CITY 40.20N 89.70W
08/10/2020 MASON IL EMERGENCY MNGR
POWER POLE IN AMEREN PARKING LOT FELL ON CAR.
0330 PM TSTM WND DMG MASON CITY 40.20N 89.70W
08/10/2020 MASON IL EMERGENCY MNGR
ONE FOOT TREE LIMB DOWN ON CAR
0340 PM TSTM WND DMG PEORIA 40.74N 89.61W
08/10/2020 PEORIA IL EMERGENCY MNGR
10 INCH TREE DOWN AND EIGHT INCH TREE BRANCHES DOWN
0345 PM TSTM WND DMG BELLFLOWER 40.34N 88.53W
08/10/2020 MCLEAN IL EMERGENCY MNGR
POWER POLES DAMAGED
0345 PM TSTM WND GST W SPRINGFIELD 39.80N 89.64W
08/10/2020 M58.00 MPH SANGAMON IL TRAINED SPOTTER
0350 PM TSTM WND DMG SPRINGFIELD 39.80N 89.64W
08/10/2020 SANGAMON IL EMERGENCY MNGR
POWER LINES DOWN AT 9TH AND CARPENTER. TIME ESTIMATED BY
RADAR.
0351 PM TSTM WND GST 1 N DAWSON 39.87N 89.46W
08/10/2020 M60.00 MPH SANGAMON IL STORM CHASER
MEASURED WITH HANDHELD ANEMOMETER
0357 PM TSTM WND DMG LE ROY 40.34N 88.76W
08/10/2020 MCLEAN IL TRAINED SPOTTER
6-8 INCH TREE LIMBS DOWN
0423 PM TSTM WND GST DECATUR AIRPORT 39.83N 88.87W
08/10/2020 M61.00 MPH MACON IL ASOS
&&
ERWINLocal storm report, Aug 10, 4:44 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
444 PM CDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM TSTM WND DMG KICKAPOO 40.80N 89.75W
08/10/2020 PEORIA IL BROADCAST MEDIA
LARGE TREE UPROOTED
0300 PM TSTM WND DMG 1 SW PEKIN 40.56N 89.64W
08/10/2020 TAZEWELL IL PUBLIC
LARGE TREE DOWN BLOCKING A ROAD
0345 PM TSTM WND DMG 1 NNW SPRINGFIELD 39.82N 89.66W
08/10/2020 SANGAMON IL EMERGENCY MNGR
POWER LINE DOWN DUE TO 36 INCH DIAMETER TREE BEING
UPROOTED. TREE WAS PARTIALLY ROTTEN IN THE MIDDLE. TIME
ESTIMATED BY RADAR.
0345 PM TSTM WND DMG 3 N SPRINGFIELD 39.85N 89.65W
08/10/2020 SANGAMON IL AMATEUR RADIO
18 INCH DIAMETER TREE UPROOTED.
0410 PM TSTM WND DMG DECATUR 39.85N 88.93W
08/10/2020 MACON IL EMERGENCY MNGR
12 INCH LIMB DOWN. TIME ESTIMATED BY RADAR.
0420 PM TSTM WND DMG URBANA 40.11N 88.21W
08/10/2020 CHAMPAIGN IL PUBLIC
TWO LARGE TREES DOWN. SHINGLES DAMAGED.
0425 PM TSTM WND GST ROSSVILLE 40.38N 87.67W
08/10/2020 E60.00 MPH VERMILION IL EMERGENCY MNGR
WIND GUSTS ESTIMATED AT 50-60MPH.
0425 PM TSTM WND GST WILLARD AIRPORT 40.04N 88.28W
08/10/2020 M60.00 MPH CHAMPAIGN IL ASOS
&&
ERWINThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 1:33 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria, Stark | 57 min |
| Aug 10, 2:15 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, McLean, Marshall, Peoria, Stark, Tazewell and 1 more | 60 min |
| Aug 10, 2:50 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, McLean, Mason, Tazewell | 40 min |
| Aug 10, 3:50 PM CDT | Special Weather Statement | ILX | Cass, Christian, DeWitt, Logan, McLean, Macon and 5 more | 40 min |
| Aug 10, 4:29 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Christian, Coles, Douglas, Effingham, Macon and 3 more | 46 min |
| Aug 10, 4:55 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Edgar | 50 min |
| Aug 10, 5:16 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Crawford, Cumberland, Effingham, Jasper and 1 more | 44 min |
| Aug 10, 5:46 PM CDT | Severe Thunderstorm Warning | ILX | Clark | 16 min |
| Aug 10, 6:10 PM CDT | Special Weather Statement | ILX | Clay, Crawford, Jasper, Lawrence, Richland | 50 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.